# SDR AU510002062

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Part time: 685 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR TIRE DEFLATED.  SUSPECT TIRE DAMAGED BY FOD.(OTHER CAUSE: MATERIAL ) (CASA NR 510002062)
